MathSciNet Relay Station
MathSciNet bibliographic data
MR1659109 11M35
Miller, Jeff; Adamchik, Victor S. Derivatives of the Hurwitz zeta function for rational arguments. J. Comput. Appl. Math. 100 (1998), no. 2, 201–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement